# SDR SIMA200230315

- Difficulty date: October 17, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N739AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145402
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - AIRCRAFT ARRIVED FOR A MAIN BASE VISIT AND PERMENANT REPAIR OF TDMI NR 7395300A4 TWO DENTS BETWEEN FRAME 67 AND 68 IN AFT SECTION UNDER CARGO AREA.  PERFORMED A CUT OUT OF THE DAMAGE AREA.  FABRICATED A FILLER AND REPAIR DOUBLER.  REPAIR DONE IAW EMB SRM (EMB-145/1142 REV 19) CHAPTER 53-31-01.  (M)
